Classification of trees each of whose associated acyclic matrices with distinct diagonal entries has distinct eigenvalues
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 95-99
Printed March 1, 2008
In-Jae Kim and Bryan L. Shader
Minnesota State University and University of Wyoming
Abstract : It is known that each eigenvalue of a real symmetric, irreducible, tridiagonal matrix has multiplicity $1$. The graph of such a matrix is a path. In this paper, we extend the result by classifying those trees for which each of the associated acyclic matrices has distinct eigenvalues whenever the diagonal entries are distinct.
Keywords : acyclic matrix, Parter-vertex, simple eigenvalue
MSC numbers : 15A18, 05C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd